# SDR 2004UALA00981

- Difficulty date: October 26, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 51,594 hours, 30,341 cycles
- Engine: Ge CFM56*
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Worn
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION PIN HAS CHROME WORN OFF END.  REPLACED TRUNNION PIN.
